# SDR C1HA200184011

- Difficulty date: September 16, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 4792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD O/H EMERGENCY EXIT LIGHT INOP.  ACTION TAKEN:  REMVOED AND REPLACED OVERHEAD EMERGENCY EXIT LIGHT CHARGER AND BATTERY IAW MM 33-50-71.  OPS CHECK GOOD.
